# SDR 03FDEA01922

- Difficulty date: October 26, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC2517501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD AFT HINGE INBOARD STRAP NEAR PIVOT BORE FOUND CORROSION.  LEFT WING INBOARD FLAP OUTBOARD AFT HINGE INBOARD STRAP REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.  STRAP WAS FABRICATED AS PER DRAWING ARC2517.
